Teoreticheskaya i Matematicheskaya Fizika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1982, Volume 51, Number 1, Pages 142–149 (Mi tmf2401)  

This article is cited in 1 scientific paper (total in 1 paper)

Divergence of Burnett coefficients in three-dimensional hydrodynamics of hard spheres II. Nonlinear equations

N. G. Inozemtseva, B. I. Sadovnikov


Abstract: The second approximation of the generalized Chapman–Enskog method is considered for the nonlinear kinetic equations of the hard sphere model. It is shown that formal application of the method leads, as in the linearized case, to divergences for a definite class of Burnett coefficients.

Full text: PDF file (777 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1982, 51:1, 409–414

Bibliographic databases:

Received: 12.02.1981

Citation: N. G. Inozemtseva, B. I. Sadovnikov, “Divergence of Burnett coefficients in three-dimensional hydrodynamics of hard spheres II. Nonlinear equations”, TMF, 51:1 (1982), 142–149; Theoret. and Math. Phys., 51:1 (1982), 409–414

Citation in format AMSBIB
\Bibitem{InoSad82}
\by N.~G.~Inozemtseva, B.~I.~Sadovnikov
\paper Divergence of Burnett coefficients in three-dimensional hydrodynamics of hard spheres
II.~Nonlinear equations
\jour TMF
\yr 1982
\vol 51
\issue 1
\pages 142--149
\mathnet{http://mi.mathnet.ru/tmf2401}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=672769}
\transl
\jour Theoret. and Math. Phys.
\yr 1982
\vol 51
\issue 1
\pages 409--414
\crossref{https://doi.org/10.1007/BF01029268}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1982PP79800013}


Linking options:
  • http://mi.mathnet.ru/eng/tmf2401
  • http://mi.mathnet.ru/eng/tmf/v51/i1/p142

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. N. G. Inozemtseva, B. I. Sadovnikov, “Nonlocal hydrodynamic equations and BBGKY hierarchy reduction for hard spheres”, Theoret. and Math. Phys., 120:3 (1999), 1145–1149  mathnet  crossref  crossref  zmath  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:177
    Full text:78
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021